Record number :
920540
Title of article :
A Note to Inequalities of Euler-Grüss Type
Author/Authors :
Aimin Xu، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
12
From page :
941
To page :
952
Abstract :
Following the main ideas of Wang [1], we generalize Matiéʹs results and establish our inequalities for functions with nth derivatives of bounded p-variation. All of our error bounds are sharp in the sense that they cannot be replaced by smaller ones.
Keywords :
Bounded p-variation , Grüss inequality , Error estimate , Symmetric nodes , Bernoulli polynomial
Journal title :
Computers and Mathematics with Applications
Serial Year :
2006
Link To Document :
بازگشت